Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: anxiety rebound after a few months  (Read 869 times)

0 Members and 1 Guest are viewing this topic.

Offline kaorimaiko

  • Just Joined!
  • Posts: 1
  • Rec's: 0
    • Poke This Member
anxiety rebound after a few months
« on: October 10, 2009, 10:00:55 AM »
hey guys ive been diagnosed with severe anxiety disorder and severe depression as well as obsessive compulsive disorder... I was taking citalophram and buspirone at the same time for like four months and stopped taking it because it was making me fat like two months ago. I gradually got off of it, and still had a little anxiety but no real withdrawal. Now, 2 or 3 months later i'm having horrible anxiety and OCD again and it's effecting my life, do you guys think its because of the medicine... why didnt I get it in the first two months? god its sucks, i do have a doctors appointment soon so I guess i'm going to ask for different meds cause I need them..I felt so good on them but now not so much. my mom freaked me out.. cause you can easily do that to people who have GAD... by saying I have other probs and don't need meds because it would have effected me sooner. UGH I think it was triggered. Anyway... any advice.. please?
Bookmark and Share

Offline FeelingOptimistic

  • Hero Member
  • *****
  • Posts: 811
  • Rec's: 10
  • Gender: Female
    • Poke This Member
Re: anxiety rebound after a few months
« Reply #1 on: October 10, 2009, 10:14:20 AM »
Hi K,

Sorry your anxiety and OCD is back with a vengence.  I've been taking citalopram for about 3 months and it has really helped me.  I'm keeping a close eye on the scale for weight gain.  I would really be upset if I started to gain weight.  So far, I haven't.

I think seeing your doc and trying a different med is a good idea.  You know how good you can feel if you have the right med.  There are meds that are weight gain neutral (although I don't know what they are.)  Good luck with that.

Why didn't you feel this way in the first two months after going off?  Maybe your anxiety was building slowly and you didn't realize it until it smacked you in the face.  Could the meds possibly still have been in your system after taking them?  I'm not sure if there are any residual effects.  No matter.  You have a plan and hopefully will be back on track soon.

Take care and welcome!!

Feeling Optimistic :action-smiley-065:
Bookmark and Share

Offline forwells

  • Sr. Member
  • ****
  • Posts: 469
  • Rec's: 10
  • Gender: Male
    • Poke This Member
Re: anxiety rebound after a few months
« Reply #2 on: October 10, 2009, 05:32:16 PM »
Hi K

 Sorry but i don't think you will like my answer but your mum is right .

 You tried drugs and felt fine and then you stop the drugs and it came back but nowhere in your post did i see that you delt with the problem that started your anxiety.

 There is no fast fix , drugs may help but more often they hide the problem and when removed the problem is still there to be worked on .

 It is only when we deal with these problems and except then , change them or learn to live with them that your anxiety will get better.

Remember the way we live and the thoughts we have are all up to us and no one else

cheers and wish you well Kev  :action-smiley-065:
Bookmark and Share
Anixety has no power , it lives only by the power we feed it . If we dont feed it it will die .

Offline tigerpaw

  • Hero Member
  • *****
  • Posts: 5510
  • Country: 00
  • Rec's: 32
  • Mood: Stressed
    Stressed
    • Poke This Member
Re: anxiety rebound after a few months
« Reply #3 on: October 10, 2009, 06:52:20 PM »
I would have slowly withdrawn and started a new med as opposed to stopping all together.

Weight gain is a side effect on my seroquel (which I had your similar symptoms) but i drink lots of water during the day and have not gained any weight and I take 400 mgs a day.  I personally think that its the depression that makes people eat and become less active which is why the gain weight and not necessarily the meds.
Bookmark and Share
Psalm 34:4 'He saved me from all that I feared."......

Tags:
 

Related Topics

  Subject / Started by Replies Last post
2 Replies
1411 Views
Last post August 14, 2007, 12:17:22 PM
by lkb
2 Replies
1077 Views
Last post February 09, 2009, 06:11:58 PM
by hanso1
2 Replies
1820 Views
Last post August 20, 2009, 08:46:40 AM
by sixpack
7 Replies
7056 Views
Last post February 05, 2011, 12:19:44 AM
by constantmover
2 Replies
149 Views
Last post December 31, 2013, 10:45:59 AM
by Natsab87